I have chronic sinus for past several years. The doctor would put me on antibiotics everytim the sinus comes back. Last month 12/18/10 doctor decided to put me on longer dose of antibiotics (AMOX-CLAV 875MG for 21 days and Methylprednisolone 4mg dospak 21's for 7 days). While I was on these prescription on 12/25 I had protected sex with girl I work with. She also perform unprotected oral on me and we deep kiss a lot.(she said she had several partners, but is clean and few years back she had chlamydia). Now I am worried because since last 10 days around my neck below my chin both side is bothering. I believe they are lymph. I have also lost 5 lbs during this time. Could it be HIV or is there any side effect to the medication I took? Is it STD? If it was STD would it be cure since at the same time I was taking antibiotics? I was also taking NASAL spray and doing sinus rinse twice daily. I have ENT appointment next week, But can't wait and can't concentrate on work o home. Please reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.